# SDR DALA2021061803334

- Difficulty date: June 1, 2019
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 87,270 hours, 39,262 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 WEAR ON ACCESS PANEL SETTLEMENT AREA OF FUEL BARRIER (FRONT SPAR) BTW STA. WS 285.65 TO STA. WS 313.5 AT LH INTERNAL FUEL TANK. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON ACCESS PANEL SETTLEMENT AREA OF FUEL BARRIER BTW STA WS 285.65 TO STA WS 313.5 AT LH INTERNAL FUEL TANK IAW ER/A 592012-14 REV. ORIGINAL SECTION 1 AND B757-200 SRM. (1102215)
